Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83538
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Stabilization of networked control systems with random delays
Author: Luan, X.
Shi, P.
Liu, F.
Citation: IEEE Transactions on Industrial Electronics, 2011; 58(9):4323-4330
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2011
ISSN: 0278-0046
1557-9948
Statement of
Responsibility: 
Xiaoli Luan, Peng Shi and Fei Liu
Abstract: In this paper, an observer-based stabilizing controller has been designed for networked systems involving both random measurement and actuation delays. The developed control algorithm is suitable for networked systems with any type of delays. By the simultaneous presence of binary random delays and making full use of the delay information in the measurement model and controller design, new and less conservative stabilization conditions for networked control systems are derived. The criterion is formulated in the form of a nonconvex matrix inequality of which a feasible solution can be obtained by solving a minimization problem in terms of linear matrix inequalities. An illustrative example is presented to show the applicability of the proposed design technique.
Keywords: Networked control systems (NCSs); observer-based control; random actuation delays; random measurement delays
Rights: © 2010 IEEE
RMID: 0020128283
DOI: 10.1109/TIE.2010.2102322
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.